# SDR SIMA20131218004

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,003 hours, 25,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FL 180, TURNED ICE PROTECTION KNOB TO ALL, SMELLED A BURNING SMELL, POSSIBLY ELEC.  SMELL WENT FROM COCKPIT TO ROW 5, NO SMOKE OBSERVED.  COMPLIED WITH ETN-EM-72-034 & FOUND NO BURNING SMELLS.  COMPLIED WITH INSPECTIONS IAW ETN IAW NRWC 824-ORD-01559.
